Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 168, NWS Atlanta, GA

April 13, 2009Chattahoochee County, Stewart County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 13, 2009, 6:23 AM EDT for Chattahoochee County, Stewart County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2009, 6:23 AM EDT (10:23 UTC)
Expired
Apr 13, 2009, 7:02 AM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Chattahoochee County, GA, Stewart County, GA

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:00 AM EDTTSTM WND DMGRichland, GASEVERAL TREES AND LIMBS DOWN. TREES HIT POWER LINES CAUSING POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 3:33 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1940 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 131023
SVRFFC
GAC053-259-131130-
/O.NEW.KFFC.SV.W.0168.090413T1023Z-090413T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 AM EDT MON APR 13 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA
  STEWART COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 730 AM EDT

* AT 622 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 21 MILES WEST OF LUMPKIN...MOVING EAST
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  FLORENCE MARINA STATE PARK...LOUVALE...LUMPKIN...RICHLAND AND      
  CUSSETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR WEST CENTRAL GEORGIA.

&&

LAT...LON 3195 8496 3197 8496 3198 8506 3207 8507
      3210 8505 3214 8505 3217 8503 3219 8497
      3222 8496 3222 8493 3227 8490 3237 8466
      3204 8464 3192 8466 3192 8491
TIME...MOT...LOC 1023Z 255DEG 20KT 3204 8514

$$
2 follow-up statements
000 
WWUS52 KFFC 131037
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 AM EDT MON APR 13 2009

GAC053-259-131130-
/O.CON.KFFC.SV.W.0168.000000T0000Z-090413T1130Z/
STEWART GA-CHATTAHOOCHEE GA-
637 AM EDT MON APR 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR SOUTHERN CHATTAHOOCHEE AND STEWART COUNTIES...

AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR FLORENCE MARINA STATE PARK 
AND OMAHA...MOVING NORTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANFORD...OMAHA...PROVIDENCE CANYON STATE PARK...LUMPKIN...
WESTVILLE...CHARLES...LOUVALE...TROUTMAN...JAMESTOWN/SOUTH FORT
BENNING...BROOKLYN...RICHLAND...RENFROE...CHRISTOPHER...MANTA AND
CUSSETA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR WEST CENTRAL GEORGIA.

&&

LAT...LON 3195 8496 3197 8496 3198 8506 3207 8507
      3210 8505 3214 8505 3217 8503 3219 8497
      3222 8496 3222 8493 3227 8490 3237 8466
      3204 8464 3192 8466 3192 8491
TIME...MOT...LOC 1037Z 244DEG 18KT 3211 8508

$$
000 
WWUS52 KFFC 131102
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 AM EDT MON APR 13 2009

GAC053-259-131113-
/O.CAN.KFFC.SV.W.0168.000000T0000Z-090413T1130Z/
STEWART GA-CHATTAHOOCHEE GA-
702 AM EDT MON APR 13 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHATTAHOOCHEE AND
STEWART COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE 
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY 
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR WEST CENTRAL GEORGIA.

LAT...LON 3195 8496 3197 8496 3198 8506 3207 8507
      3210 8505 3214 8505 3217 8503 3219 8497
      3222 8496 3222 8493 3227 8490 3237 8466
      3204 8464 3192 8466 3192 8491
TIME...MOT...LOC 1103Z 244DEG 18KT 3217 8494

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 5:40 AM EDT, 43 minutes earlier.

Area forecast discussion, Apr 13, 5:40 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 AM EDT MON APR 13 2009

.SHORT TERM /TODAY THROUGH WEDNESDAY/...
STRONG WINDS DEVELOPING ON THE TRAILING EDGE OF THE APPROACHING
WIDESPREAD STRATIFORM PRECIPITATION SHIELD EARLY THIS MORNING OVER
NORTHERN/CENTRAL ALABAMA NOW STARTING TO EXPAND INTO THE HIGHER
TERRAIN OF NORTHWEST GEORGIA. CLASSIC SETUP FOR GRAVITY WAVE HIGH
WIND EVENT WITH UPPER DIFFLUENT V-PATTERN WITH SURFACE LOW TO THE
NORTHWEST. BIRMINGHAM LAST HOUR REPORTED GUST TO 37 KNOTS AND
SEVERAL OTHER SITES INTO FAR NERN AL SHOW GUSTS TO 35 KTS. EXPECT
THE HIGHEST RIDGES TO SEE STRONGER WINDS. THUS...UPGRADED TO A HIGH
WIND WARNING OVER FAR NWRN GA AND EXPANDED WIND ADVISORY TO INCLUDE
MUCH OF NORTH GA AND INTO WEST CENTRAL GA.

NEXT IMMEDIATE CONCERN IS ON THE SOUTHERN EDGE OF THE STRATIFORM
PRECIP...THE STRONGER CONVECTION. ACTIVITY SEEMS TO BE WEAKENING AS
IT OUTRUNS THE INSTABILITY AXIS AND APPROACHES WEST CENTRAL GA FROM
ALABAMA AS OF 3 AM. OVER THE NEXT FEW HOURS THOUGH...THE 500 J/KG
INSTABILITY SHOULD SHIFT EASTWARD POTENTIALLY ALLOWING FOR AN
ISOLATED SEVERE THREAT THIS MORNING ALONG AND SOUTH OF A CSG-MCN
LINE. THIS SHOULD BE THE PRIMARY FOCUS FOR SEVERE THROUGH MUCH OF
THE DAY TODAY...MAINLY OVER THOSE SOUTHERN PORTIONS OF OUR FORECAST
AREA...THOUGH CANNOT RULE OUT MORE ISOLATED SEVERE JUST AHEAD OF THE
FRONT IN THE WEST/NORTHWEST TONIGHT. THE FRONT WILL MOVE THROUGH
NORTH/CENTRAL GA TUESDAY MORNING. HIGH PRESSURE BUILDING IN LATE
TUESDAY WILL CONTINUE TO SLIDE TOWARD US FROM THE NORTHWEST
THROUGH WEDNESDAY.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
GLOBAL MODELS SHOW THE SURFACE HIGH PASSING OUR LONGITUDE ON
THURSDAY WITH THE UPPER LEVEL RIDGE AXIS FOLLOWING ON FRIDAY. WITH
THE UPPER RIDGE TO OUR EAST BY SATURDAY AND FLOW TURNING
SOUTHWESTERLY ALOFT...SEVERAL SHORTWAVES WILL RIPPLE THROUGH THE
AREA AND WARM ADVECTION WILL PULL LOW LEVEL MOISTURE BACK INTO
GEORGIA. THUNDERSTORM POTENTIAL EXPECTED TO INCREASE ON SUNDAY
WITH WARM FRONT SITUATED ACROSS THE LOCAL AREA...AHEAD OF THE NEXT
SIGNIFICANT LOW PRESSURE SYSTEM.

07
&&

.AVIATION...
AREA OF SHRA/TSRA MOVING THROUGH THIS MORNING AHEAD OF THE WARM
FRONT. MVFR CIGS/VSBYS ACROSS MOST OF THE AREA. THIS SHOULD REMAIN
FAIRLY STEADY WITH A SLOWLY LOWERING PATTERN THROUGH THE DAY AS
MOISTURE INCREASES WITH THE WARM FRONT...EVENTUALLY TO IFR
EVERYWHERE THOUGH GUIDANCE DISAGREES ON TIMING...BUT GENERALLY
THINKING SOMETIME AROUND SUNSET. SHOULD SEE CONTINUED TSRA THIS
MORNING WITH A POSSIBLE BREAK IN THE METRO SITES THIS EVENING...WITH
A SECOND ROUND OF CONVECTION TONIGHT. CSG/MCN WILL SEE PROLONGED
TSRA CHANCES TODAY MOVING OUT LATE TONIGHT. WINDS SHOULD REMAIN OUT
OF THE EAST AND INCREASE THIS AFTERNOON TO UP TO 15KT AS HIGH WEDGES
DOWN THE APPALACHIANS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  56  67  43  68 / 100  50  30  10   5
ATLANTA         66  56  66  43  66 /  90  50  30   5   5
BLAIRSVILLE     58  49  60  38  63 /  80  50  50  10  10
CARTERSVILLE    66  53  64  39  64 /  90  60  40  10   5
COLUMBUS        74  59  70  46  73 / 100  70  30   5   5
GAINESVILLE     59  54  65  44  65 /  90  50  40  10   5
MACON           70  60  73  45  73 / 100  80  30   5   5
ROME            69  55  65  43  67 /  80  60  30  10   5
PEACHTREE CITY  67  55  66  40  68 / 100  50  30   5   5
VIDALIA         74  61  73  50  73 /  80  80  40  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CHEROKEE...CLAYTON...COBB...COWETA...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FORSYTH...
GILMER...GWINNETT...HALL...HARALSON...HEARD...LUMPKIN...MURRAY...
NORTH FULTON...PAULDING...PICKENS...POLK...SOUTH FULTON...
TOWNS...UNION...WHITE.

TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: CHATTAHOOCHEE...MARION...MUSCOGEE...STEWART...WEBSTER.

HIGH WIND WARNING UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: CATOOSA...CHATTOOGA...DADE...FLOYD...GORDON...WALKER...
WHITFIELD.

&&
Hazardous weather outlook, Apr 13, 4:39 AM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 AM EDT MON APR 13 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
439 AM EDT MON APR 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT...
ESPECIALLY ACROSS CENTRAL GEORGIA. STRONG WINDS ARE EXPECTED IN
PORTIONS OF NORTHWEST GEORGIA THIS MORNING.

.SYNOPSIS...
AN AREA OF LOW PRESSURE NEAR MEMPHIS THIS MORNING WILL MOVE EAST
TODAY. A WARM FRONT WILL LIFT NORTH ACROSS THE STATE WHILE THE
TRAILING COLD FRONT MOVES INTO THE DEEP SOUTH. IN THE MEANTIME...
A COOL...STABLE RIDGE OF HIGH PRESSURE WILL WEDGE DOWN THE EASTERN
SLOPES OF THE APPALACHIANS.

.PRIMARY HAZARDS...
ISOLATED TORNADOES WILL BE POSSIBLE SOUTH OF A LINE FROM LA GRANGE
TO FORSYTH TO LOUISVILLE. LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...GENERALLY SOUTH
AND WEST OF A LINE FROM ATHENS TO SUWANEE TO BLUE RIDGE.

.DISCUSSION...
WINDS ACROSS MOST OF THE AREA WILL SWING AROUND TO THE SOUTHEAST
AHEAD OF THE APPROACHING COLD FRONT. THIS WILL INCREASE MOISTURE
AND INSTABILITY ACROSS MOST OF THE REGION ESPECIALLY ACROSS
PORTIONS OF CENTRAL GEORGIA. CAPES WILL RANGE BETWEEN 400 AND 800
ACROSS CENTRAL GEORGIA...MAINLY THIS AFTERNOON. WITH THE
INCREASING INSTABILITY...THE APPROACHING COLD FRONT...AND THE
UPPER LEVEL DISTURBANCE...SEVERE STORMS WILL BE POSSIBLE ACROSS A
GOOD PORTION OF NORTH AND CENTRAL GEORGIA. HOWEVER...IN NORTHEAST
GEORGIA WHERE THE COOL WEDGE OF HIGH PRESSURE IS IN PLACE...THE
ATMOSPHERE WILL LIKELY NOT DESTABILIZE ENOUGH TO SUPPORT SEVERE
THUNDERSTORMS. THERE WILL LIKELY BE TWO ROUNDS OF THUNDERSTORMS.
ONE THIS MORNING AS A SQUALL LINE MOVES THROUGH CENTRAL GEORGIA...
AND ANOTHER THIS AFTERNOON INTO TONIGHT AS THE COLD FRONT
APPROACHES.

IN ADDITION...A SMALL AREA OF HIGH PRESSURE BEHIND THE SHOWERS MOVING
THROUGH NORTH GEORGIA THIS MORNING WILL ALLOW THE PRESSURE
GRADIENT TO TIGHTEN. SOUTHEASTERLY WINDS WILL INCREASE THIS
MORNING TO BETWEEN 20 AND 30 MPH WITH GUSTS TO BETWEEN 35 AND 45
MPH...WITH HIGHER GUSTS IN THE HIGHEST ELEVATIONS. THESE STRONG
WINDS WILL LIKELY KNOCK DOWN A FEW TREES AND POWERLINES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...AND AGAIN ON SUNDAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED ACROSS PORTIONS OF CENTRAL
GEORGIA THIS AFTERNOON AND EVENING. IN ADDITION...SPOTTERS ARE
ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Apr 13, 4:43 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 AM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     NON-TSTM WND DMG 2 W TRENTON             34.87N 85.54W
04/13/2009                   DADE               GA   TRAINED SPOTTER

            WINDS ESTIMATED AT 50-60 MPH. SEVERAL TREES DOWN.
            ELECTRIC TRANSFORMERS EXPLODING BOTH NORTH AND SOUTH OF
            LOCATION.

&&

NMAYES
Special weather statement, Apr 13, 5:32 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 AM EDT MON APR 13 2009

GAZ053-054-056-067-068-131015-
532 AM EDT MON APR 13 2009

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN PIKE...MERIWETHER...
SPALDING...COWETA AND FAYETTE COUNTIES UNTIL 615 AM EDT...

AT 532 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOOSTER...MOVING EAST AT 25 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PIKE...
MERIWETHER...SPALDING...COWETA AND FAYETTE COUNTIES THROUGH 615 AM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE ROCKY MOUNT...
LUTHERSVILLE...WOOSTER...GAY...ALVATON...HARALSON...HILLTOP...
HOLLONVILLE...DIGBEY...BROOKS...WILLIAMSON...BIRDIE...EXPERIMENT...
HIGHLAND MILLS AND VAUGHN.
Local storm report, Apr 13, 6:21 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 AM EDT MON APR 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     NON-TSTM WND DMG CHATSWORTH              34.77N 84.77W
04/13/2009                   MURRAY             GA   PUBLIC

            BETWEEN 5 AND 10 TREES DOWN...ESTIMATED 40-50 MPH WINDS.

&&

TDP

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 2:16 AM EDTWind AdvisoryFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Clayton and 27 more8 hr
Apr 13, 3:28 AM EDTHigh Wind WarningFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 15 more7 hr
Apr 13, 9:33 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Houston, Macon, Sumter42 min
Apr 13, 9:56 AM EDTWind AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 49 more4 hr
Apr 13, 10:16 AM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs44 min
Apr 13, 11:34 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee21 hr
Apr 13, 12:28 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox65 min
Apr 13, 12:44 PM EDTTornado WarningFFCTelfair48 min
Apr 13, 1:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Apr 13, 1:28 PM EDTSevere Thunderstorm WarningFFCToombs47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.